# SDR ASOA03415

- Difficulty date: September 4, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE SPIDER DUCT BRACKET IN THE AFT EQUIPMENT BAY WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SPIDER DUCT BRACKET IN THE AFT EQUIPMENT BAY IAW AMM 21-52-00.  (M)
